# SDR CALA2013090691066

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 71,665 hours, 10,227 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD CREW REPORTED THAT THEY HAD A LIGHTING STRIKE.  HEAT DAMAGE TO FASTENER LOCATED APPROXIMATELY STATION 403 AT S-17L, APPROXIMATELY WL 281.25.  DETAIL INSPECTION & FASTENER REPLACEMENT WITHIN 50 FLIGHT HOURS NO CRACKS NOTED ON PRELIMINARY CHECK.  IAW SRM 53-00-01 FIG. 102 DETAIL M.
